# SDR DALA2025052704051

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE WEB AT FR76 AND 4.5 INCHES AFT OF FR76, BETWEEN RBL50 AND RBL48, WL151. REMOVED AND REPLACED FLOOR STRUCTURE WEB RBL50 TO RBL 48, FR 76 TO FR 79 IAW A220 ASRP BD 500-A-J51-42-06-00AAA-078A-A AND BOMBARDIER DWG C0132700 REV. L. (LP# 0987452)
